# SDR ASMF2018101509023

- Difficulty date: September 27, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N965AM
- Make and model: Boeing 787-8
- Aircraft serial: 35308
- Aircraft time: 22,498 hours, 2,815 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE HYDRAULIC LEAK
DURING TRANSIT CHECK, A HYDRAULIC LEAK WAS DETECTED IN THE RIGHT ENGINE PYLON. MAINTENANCE PERSONNEL PERFORMED REVISION, DETECTING HYDRAULIC LEAK AND LOOSE HYDRAULIC LINE AT RIGHT ENGINE PYLON; SO THE HYDRAULIC LINE WAS TIGHTENED IAW AMM B787-A-G73-11-01-00A-720A-A AND OPERATIONAL TEST WAS PERFORMED IAW AMM B787-A-29-11-00-37A-320A-A, TESTED CORRECT.
